# SDR AALA202508270326

- Difficulty date: July 31, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A100060
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ECS BAY HORIZONTAL ANGLE ON AFT BULKHEAD (VAPOR BARRIER) AT BS 663 IS CRACKED AT ATTACH FASTENERS IN COMMON WITH INBOARD VERTICAL KEEL BEAM ANGLE. INSTALLED NEW HORIZONTAL STIFFENER. PER AARD 51-00-05-1, BOEING DWG 111A1000 AND SRM 51-40-02. SEE WIPS AND TASKS.
